Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 46, NWS Austin/San Antonio, TX

June 9, 2010Comal County, Guadalupe County, Hays County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 9, 2010, 7:55 AM CDT for Comal County, Guadalupe County, Hays County, Texas. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2010, 7:55 AM CDT (12:55 UTC)
Expired
Jun 9, 2010, 12:00 PM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Comal County, TX, Guadalupe County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 6 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 7:55 AM CDTFLASH FLOODNew Braunfels, TXWATER ONE AND A HALF FEET DEEP RUNNING SWIFTLY ALONG THE FRONTAGE ROAD IN FRONT OF THE COURTYARD MARRIOTT NEAR IH35 AND SH46. VEHICLES BARELY NEGOTIATING THE WATER HAZARD.
Jun 9, 7:56 AM CDTHEAVY RAIN 103 Sse Smithson Valley, TX10 INCHES IN THE LAST 8 HOURS...STILL RAINING WITH PLENTY OF LIGHTNING AND SOME WIND.
Jun 9, 8:00 AM CDTHEAVY RAIN 6.163 Wsw New Braunfels, TX6.16 INCHES TOTAL FOR THE DAY... WITH 5.15 INCHES IN THE LAST 4.5 HOURS
Jun 9, 8:45 AM CDTHEAVY RAIN 4Seguin, TX4.00 INCHES OF RAIN IN 50 MINUTES
Jun 9, 12:01 PM CDTHEAVY RAIN 6.263 Ese Geronimo, TX4 HR RAINFALL. SUBSTANTIAL FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 0.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2010-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3517 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2010-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3517 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WGUS54 KEWX 091255
FFWEWX
TXC091-187-209-091700-
/O.NEW.KEWX.FF.W.0046.100609T1255Z-100609T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT WED JUN 9 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN COMAL COUNTY...
  GUADALUPE COUNTY...
  SOUTH CENTRAL HAYS COUNTY...

* UNTIL NOON CDT.

* AT 751 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
  FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
  MILES EAST OF ZORN TO GERONIMO TO MARION...OR ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHEAST OF SAN MARCOS TO 6 MILES NORTHWEST
  OF SEGUIN TO 9 MILES SOUTH OF NEW BRAUNFELS...MOVING SOUTHEAST AT
  5 MPH. RAINFALL RATES OF AROUND 4 INCHES PER HOUR CAN BE EXPECTED.
  NUMEROUS STREAMS ARE ALREADY IN FLOOD IN NEW BRAUNFELS AREA DUE
  TO EARLY HEAVY RAINFALL UP TO 12 INCHES. TRAVEL IN THE NEW 
  BRAUNFELS AREA IS DISCOURAGED.WIND GUSTS UP TO 40 MPH CAN ALSO BE
  EXPECTED.  

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCQUEENEY AND KINGSBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2962 9769 2939 9795 2955 9820 2966 9834
      2984 9814 2989 9797

$$
4 follow-up statements
630 
WGUS74 KEWX 091355
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT WED JUN 9 2010

TXC091-187-209-091700-
/O.CON.KEWX.FF.W.0046.000000T0000Z-100609T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-GUADALUPE TX-
855 AM CDT WED JUN 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
GUADALUPE...SOUTHEASTERN COMAL AND SOUTH CENTRAL HAYS COUNTIES...

AT 850 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE SEGUIN AREA.
RAINFALL RATES OF UP TO 2 INCHES PER HOUR WERE NOTED. 

IN THE NEW BRAUNFELS AREA...THE HEAVY RAINS HAVE 
ENDED...HOWEVER...NUMEROUS STREAMS REMAIN IN FLOOD AND TRAVEL IS 
DISCOURAGED. 

LOCATIONS IN THE WARNING AREA INCLUDE ZORN...KINGSBURY AND GERONIMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2962 9769 2939 9795 2955 9820 2966 9834
      2984 9814 2989 9797

$$
375 
WGUS74 KEWX 091446
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 AM CDT WED JUN 9 2010

TXC091-187-209-091700-
/O.CON.KEWX.FF.W.0046.000000T0000Z-100609T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-GUADALUPE TX-
946 AM CDT WED JUN 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
GUADALUPE...SOUTHEASTERN COMAL AND SOUTH CENTRAL HAYS COUNTIES...

AT 939 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECT ONLY 
LIGHT RAINS ACROSS THE WARNED AREA. 

IN THE NEW BRAUNFELS AREA...HOWEVER...NUMEROUS STREAMS REMAIN IN 
FLOOD DUE TO EARLIER HEAVY RAINS UP TO 12 INCHES AND TRAVEL IS 
DISCOURAGED. 

LOCATIONS IN THE WARNING AREA INCLUDE ZORN...GERONIMO AND NEW
BRAUNFELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2962 9769 2939 9795 2955 9820 2966 9834
      2984 9814 2989 9797

$$
991 
WGUS74 KEWX 091620
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1120 AM CDT WED JUN 9 2010

TXC091-187-209-091700-
/O.CON.KEWX.FF.W.0046.000000T0000Z-100609T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-GUADALUPE TX-
1120 AM CDT WED JUN 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
GUADALUPE...SOUTHEASTERN COMAL AND SOUTH CENTRAL HAYS COUNTIES...

AT 1117 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
ONLY A FEW SPRINKLES ACROSS THE WARNED AREA.

IN THE NEW BRAUNFELS AREA...THE HEAVY RAINS HAVE 
ENDED...HOWEVER...NUMEROUS STREAMS REMAIN IN FLOOD AND TRAVEL IS 
DISCOURAGED. 

LOCATIONS IN THE WARNING AREA INCLUDE ZORN...GERONIMO AND NEW
BRAUNFELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2962 9769 2939 9795 2955 9820 2966 9834
      2984 9814 2989 9797

$$
918 
WGUS74 KEWX 091702
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1202 PM CDT WED JUN 9 2010

TXC091-187-209-091710-
/O.EXP.KEWX.FF.W.0046.000000T0000Z-100609T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-GUADALUPE TX-
1202 PM CDT WED JUN 9 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR GUADALUPE...SOUTHEASTERN
COMAL AND SOUTH CENTRAL HAYS COUNTIES...

AT NOON CDT...NO RAIN WAS INDICATED OVER THE WARNED AREA. AS A 
RESULT...HAVE ALLOWED THE WARNING TO EXPIRE. 

IN THE NEW BRAUNFELS AREA...NUMEROUS STREAMS REMAIN IN FLOOD. SEE 
RIVER FLOOD WARNINGS AND HYDROLOGIC STATEMENTS FOR DETAILS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

LAT...LON 2962 9769 2939 9795 2955 9820 2966 9834
      2984 9814 2989 9797

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 7:00 AM CDT, 55 minutes earlier.

Area forecast discussion, Jun 9, 7:00 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 AM CDT WED JUN 9 2010

.AVIATION...
I-35 CORRIDOR TERMINALS MVFR CIGS WITH OCNL IFR/LIFR CIGS IN
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE
HEAVIER STORMS WILL LOWER VSBYS BELOW 3 MILES AND PRODUCE
DANGEROUS LIGHTNING. CIGS WILL GRADUALLY IMPROVE TO LOW VFR THIS
AFTERNOON BUT CONTINUED GOOD CHANCES FOR SHOWERS AND THUNDERSTORMS
LOCALLY LOWERING CIGS TO IFR/MVFR AND VSBYS BELOW 3 MILES. SHOWERS
AND THUNDERSTORMS BECOMING LESS NUMEROUS TONIGHT. EAST TO
SOUTHEAST WINDS 5 TO 10 KTS. KDRT TERMINAL MVFR CIGS TIL LATE
MORNING BECOMING VFR BY AFTERNOON WIDELY SCATTERED TO ISOLATED
SHOWERS AND THUNDERSTORMS WILL LOCALLY LOWER CONDITIONS. SOUTHEAST
WINDS 5 TO 10 KTS.

&&

.PREV DISCUSSION... /ISSUED 308 AM CDT WED JUN 9 2010/

DISCUSSION...
MCV CORE RAIN EVENT ONGOING ATTM ALONG THE I-35 CORRIDOR BETWEEN SAN
ANTONIO AND AUSTIN. RAINFALL RATES ARE ESTIMATED AT 1 TO 2 INCHES
AN HOUR WITHIN THE SLOW MOVING RAIN BANDS. EXTREME WESTERN WILSON
COUNTY HAS RECEIVED THE MOST RAINFALL OVERNIGHT...ESTIMATED AT 8 TO
10 INCHES. THE MCV WILL DRIFT SLOWLY ENE THIS MORNING AND WILL PRODUCE
COPIOUS AMOUNTS OF RAINFALL. THE BLENDED TOTAL PRECIP WATER GRAPHIC
IS DEPICTING PWS GREATER THAN 2 INCHES ACROSS OUR CWFA. THIS IS
AROUND 150 PERCENT ABOVE NORMAL. THUS THE HEAVY RAIN EVENT IS
EXPECTED TO CONTINUE TODAY AND WE WILL NOT CHANGE THE CONFIGURATION
OF THE FLASH FLOOD WATCH. EVEN THOUGH THE MCV WILL TRACK ENE THIS
MORNING...THE PARENT UPPER LEVEL LOW WILL LINGER ACROSS OUR REGION
TODAY INTO THIS EVENING. THE CONVECTION WILL EXPAND IN AREAL
COVERAGE THIS AFTERNOON WITH THE ADVENT OF DAYTIME HEATING. RAIN
CHANCES WILL LINGER INTO THURSDAY ACROSS THE EASTERN HALF OF OUR
CWFA AS THE UPPER LEVEL LOW SLOWLY LIFTS OUT TO THE NORTHEAST
TOWARDS THE ARKLATEX.

THE SUBTROPICAL RIDGE WILL BEGIN TO BUILD ACROSS THE EASTERN GULF
AND WILL EXTEND WESTWARD INTO SOUTH CENTRAL TEXAS OVER THE WEEKEND.
THIS UPPER LEVEL PATTERN WILL LIMIT RAIN CHANCES TO OUR EASTERN
COUNTIES...ASSOCIATED WITH THE SEA-BREEZE. AFTERNOON TEMPS WILL BE
BACK INTO THE LOWER TO MID 90S OVER THE WEEKEND AND THESE ABOVE
NORMAL TEMPERATURES WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK.

FCST A BLEND OF THE GFS AND ECMWF.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              85  77  90  77  94 /  70  50  30  10  10
AUSTIN BERGSTROM INTL AIRPORT  84  75  90  75  93 /  80  50  30  10  10
NEW BRAUNFELS MUNI AIRPORT     86  76  91  76  93 /  70  40  20  10  10
BURNET MUNI AIRPORT            84  74  90  75  92 /  70  50  30  10  10
DEL RIO INTL AIRPORT           93  77  95  75  94 /  10  10  -   10  10
GEORGETOWN MUNI AIRPORT        84  76  90  76  92 /  70  50  30  10  10
HONDO MUNI AIRPORT             88  75  93  75  93 /  50  20  10  10  10
SAN MARCOS MUNI AIRPORT        85  76  91  76  93 /  70  40  30  10  10
LA GRANGE - FAYETTE REGIONAL   84  77  89  77  92 /  80  30  40  10  20
SAN ANTONIO INTL AIRPORT       87  77  91  77  93 /  60  30  20  10  10
STINSON MUNI AIRPORT           87  77  92  77  93 /  50  30  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON.

&&

13/02
Hazardous weather outlook, Jun 9, 6:42 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 AM CDT WED JUN 9 2010

TXZ172-173-189>194-205>209-220>225-101145-
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
642 AM CDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A MOIST AND UNSTABLE AIRMASS WILL GENERATE CONTINUED SHOWERS AND
THUNDERSTORMS THROUGH THE DAY. SOME OF THESE STORMS WILL BE HEAVY
WITH FLASH FLOODING THE GREATEST THREAT. THE FLASH FLOOD WATCH
AREA IS GENERALLY SOUTH AND EAST OF A LINE FROM CHARLOTTE IN
SOUTHWEST ATASCOSA COUNTY TO BOERNE TO BURNET. RAINFALL TOTALS
WILL GENERALLY RANGE FROM 2 TO 4 INCHES WITH ISOLATED 5 TO 8 INCH
AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171-183>188-202>204-217>219-228-101145-
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE-
MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
642 AM CDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 9, 5:38 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 AM CDT WED JUN 9 2010

TXZ206-091130-
COMAL-
538 AM CDT WED JUN 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMAL COUNTY UNTIL 630 AM
CDT...

AT 533 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CANYON LAKE DAM...MOVING
NORTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CANYON LAKE DAM...
  STARTZVILLE...
  CANYON CITY...
  SATTLER...

THE HEAVY RAIN WILL LIKELY FLOOD LOW LYING AREAS SUCH AS
DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR
VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, Jun 9, 6:14 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     FLASH FLOOD      2 E GEORGETOWN          30.65N  97.65W
06/09/2010                   WILLIAMSON         TX   LAW ENFORCEMENT

            A LOW WATER CROSSING NEAR COUNTY ROAD 100 HAD 1 FOOT OF
            WATER FLOWING OVER IT. IT WAS BEING BARRICADED.

&&

EVENT NUMBER EWX1000387

MAB
Local storm report, Jun 9, 6:48 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     HEAVY RAIN       GEORGETOWN              30.65N  97.69W
06/09/2010  M3.00 INCH       WILLIAMSON         TX   EMERGENCY MNGR

            2.8 INCHES OF RAINFALL OVERNIGHT ENDING AT 630 AM THIS
            MORNING.

&&

EVENT NUMBER EWX1000388

JME
Special weather statement, Jun 9, 7:10 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
710 AM CDT WED JUN 9 2010

TXZ173-189>194-205>209-220>225-091415-
WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...PLEASANTON...
FLORESVILLE...KARNES CITY...GONZALES...CUERO...HALLETTSVILLE
710 AM CDT WED JUN 9 2010

...RAINFALL AMOUNTS ACROSS COMAL COUNTY...

LISTED ARE 24 HOUR RAINFALL TOTALS COURTESY OF THE GBRA
ENDING AT 7 AM.

GBRA TOWER...3.05
STARTZVILLE...6.68
HOFFMAN ROAD...3.25
THIRD CROSSING...6.83
WAGGNER RANCH...6.15
STENEN ROAD...2.31
BEAR CREEK...10.28
SHADOW HILLS...8.29
NBU TOWER ON GERONIMO CREEK...1.34
FM 3009 ON DRY COMAL CREEK...2.78
KRUGER CANYON ROAD ON DRY COMAL CREEK...5.15
BRESKY ROAD ON ISSAC CREEK...4.47
Local storm report, Jun 9, 7:13 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 AM     HEAVY RAIN       10 NNW AUSTIN           30.40N  97.80W
06/09/2010  M2.54 INCH       TRAVIS             TX   CO-OP OBSERVER

            2.54 INCHES OF RAINFALL FOR 6 HOUR PERIOD BETWEEN
            MIDNIGHT AND 6AM FROM AUSTIN GREAT HILLS NWS CO-OP
            OBSERVER

&&

EVENT NUMBER EWX1000389

ATT
Local storm report, Jun 9, 7:37 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 AM     FLASH FLOOD      5 W NEW BRAUNFELS       29.70N  98.20W
06/09/2010                   COMAL              TX   NWS EMPLOYEE

            4 INCHES OF RAIN IN THE LAST 6 HOURS. LOW WATER
            CROSSINGS ON FM 1863 ARE FLOODED. STAFF GAUGE ON THE DRY
            COMAL CREEK IS AT 5 FT.

&&

EVENT NUMBER EWX1000390

JME

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:21 PM CDTAreal Flood AdvisoryEWXAtascosa, Wilson2 hr
Jun 8, 9:47 PM CDTFlash Flood WarningEWXAtascosa, Wilson3 hr
Jun 8, 10:10 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe110 min
Jun 8, 10:51 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe4 hr
Jun 9, 12:47 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Guadalupe, Wilson3 hr
Jun 9, 1:57 AM CDTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Jun 9, 2:47 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays, Travis4 hr
Jun 9, 3:21 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Jun 9, 3:28 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Jun 9, 3:44 AM CDTFlash Flood WarningEWXTravis, Williamson4 hr
Jun 9, 4:08 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe4 hr
Jun 9, 4:33 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson117 min
Jun 9, 5:57 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Jun 9, 6:49 AM CDTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Jun 9, 6:59 AM CDTHydrologic WarningEWXComal, Gonzales, Guadalupe8 hr
Jun 9, 7:01 AM CDTAreal Flood AdvisoryEWXLee119 min
Jun 9, 8:29 AM CDTRiver Flood WarningEWXComal, Guadalupe13 hr
Jun 9, 8:29 AM CDTRiver Flood WarningEWXComal, Guadalupe13 hr
Jun 9, 8:29 AM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe61 min
Jun 9, 9:01 AM CDTRiver Flood WarningEWXGuadalupe13 hr
Jun 9, 9:18 AM CDTAreal Flood AdvisoryEWXBastrop, Lee2 hr
Jun 9, 9:21 AM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca54 min
Jun 9, 9:40 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca110 min
Jun 9, 10:13 AM CDTRiver Flood WarningEWXCaldwell, Gonzales34 hr
Jun 9, 10:13 AM CDTRiver Flood WarningEWXGonzales58 hr
Jun 9, 10:14 AM CDTSevere Thunderstorm WarningEWXFayette61 min
Jun 9, 10:22 AM CDTAreal Flood AdvisoryEWXFayette2 hr
Jun 9, 1:13 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette107 min
Jun 9, 2:48 PM CDTAreal Flood AdvisoryEWXLlano2 hr
Jun 9, 3:42 PM CDTAreal Flood AdvisoryEWXGillespie, Llano108 min
Jun 9, 4:07 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano53 min
Jun 9, 4:13 PM CDTRiver Flood WarningEWXDeWitt3 days
Jun 9, 4:43 PM CDTSevere Thunderstorm WarningEWXGillespie47 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.